# SDR AALA20120228015

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 53,822 hours, 7,122 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR  (REPEAT ITEM)  CREW REPORTED ELECTRICAL SMELL IN FIRST CLASS CABIN.  FLIGHT LANDED LHR WITHOUT INCIDENT.  FOUND UPPER FORWARD RECIRCULATION FAN CIRCUIT BREAKER POPPED.  PLACARD RECIRCULATION FAN INOPERATIVE PER MEL 21-3A/2-681C-C.  REPLACED RECIRCULATION FAN AT DFW ON 02/29/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
